MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXMIDFACE SCREW SELF-DRILLING 5MM; BONE PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXMIDFACE SCREW SELF-DRILLING 5MM; BONE PLATE
Model Number 04.503.225.01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the surgeon was implanting a 5mm midface screw into the zygoma and the threaded portion of the screw broke off from the head of the screw.Two (2) out of the matrix midface set broke off during the surgery.The bottom of the screw remained in the patient.Another remb drill was needed for the procedure.The surgeon had to drill at a different angle and put in another screw.There was a surgical delay of ten (10) minutes.The procedure was successfully completed.The patient was stable after the procedure.Concomitant devices reported: ti matrixmidface screw self-drilling 5mm (part number 04.503.225.01, lot unknown, quantity 1).This report involves one (1) ti matrixmidface screw self-drilling 5mm.This is report 2 of 2 for (b)(4).

Brand Name
TI MATRIXMIDFACE SCREW SELF-DRILLING 5MM
Common Device Name
BONE PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9923367
Report Number2939274-2020-01717
Device Sequence Number19665552
Product Code JEY
UDI-Device Identifier10887587019147
UDI-Public(01)10887587019147
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K083388
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number04.503.225.01
Device Catalogue Number04.503.225.01
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2020
Initial Report FDA Received Date04/03/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age26 YR